# SDR RRXA10932

- Difficulty date: April 7, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5758876
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BROKEN LUGS ON THE SEAT TRACK AT STA 1590 AND 1640 LBL 48, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. FABRICATED AND INSTALLED PART IAW DC-8 SRM 51-3-0 AND 53-2-3, FIG 8A.
